MAUDE Adverse Event Report: Lexington Medical, Inc. AEON Endoscopic Powered Stapler; STAPLER, SURGICAL

Lexington Medical, Inc. AEON Endoscopic Powered Stapler; STAPLER, SURGICAL
Model Number AESR60R
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
AEON Endoscopic Powered Stapler
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
Lexington Medical, Inc.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
Lexington Medical, Inc.
23 crosby drive
bedford MA 01730
Manufacturer Contact
sarah spinelli
23 crosby drive
bedford, MA 01730
MDR Report Key50859580
Report Number3012998149-2026-00006
Device Sequence Number9508764
Product Code GAG
UDI-Device Identifier00851574008660
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAESR60R
Device Lot Number26BR868
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown